# SDR VNAA9910015

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Condition: Failed
- Location: Right
- Part time: 7,015 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CHS, THE FLIGHT CREW RECEIVED A NUMBER 2 BATTERY OVERHEAT CAS MESSAGE.  THE AIRCRAFT THEN RETURNED TO PIT. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER 2 MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE 24-32-01.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
